Lower bounds on the state complexity of linear tail-biting trellises

Yaron Shany, Ilan Reuven, Yair Be'ery

Research output: Contribution to journalLetterpeer-review

Abstract

Lower bounds on the state complexity of linear tail-biting trellises are presented. One bound generalizes the total-span bound, while another bound can be regarded as a generalization of the cut-set bound. It is shown by examples that the new bounds may be tighter than any of the existing lower bounds.

Original languageEnglish
Pages (from-to)566-571
Number of pages6
JournalIEEE Transactions on Information Theory
Volume50
Issue number3
DOIs
StatePublished - Mar 2004

Keywords

  • Linear tail-biting trellises
  • State complexity

Cite this